RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2002, Volume 43, Number 5, Pages 1142–1148 (Mi smj1356)  

This article is cited in 2 scientific papers (total in 2 papers)

On the group of reduced identities of relatively free solvable groups

E. I. Timoshenko

Novosibirsk State University of Architecture and Civil Engineering

Abstract: We prove that the groups of reduced identities of a free solvable group and a free metabelian group of a given nilpotency class are trivial whenever these groups are finitely generated.

Keywords: algebraic geometry over a group, group of reduced identities

Full text: PDF file (176 kB)

English version:
Siberian Mathematical Journal, 2002, 43:5, 920–925

Bibliographic databases:

UDC: 512.572
Received: 26.02.2002

Citation: E. I. Timoshenko, “On the group of reduced identities of relatively free solvable groups”, Sibirsk. Mat. Zh., 43:5 (2002), 1142–1148; Siberian Math. J., 43:5 (2002), 920–925

Citation in format AMSBIB
\Bibitem{Tim02}
\by E.~I.~Timoshenko
\paper On the group of reduced identities of relatively free solvable groups
\jour Sibirsk. Mat. Zh.
\yr 2002
\vol 43
\issue 5
\pages 1142--1148
\mathnet{http://mi.mathnet.ru/smj1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946270}
\zmath{https://zbmath.org/?q=an:1020.20019}
\transl
\jour Siberian Math. J.
\yr 2002
\vol 43
\issue 5
\pages 920--925
\crossref{https://doi.org/10.1023/A:1020115109444}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178696400014}


Linking options:
  • http://mi.mathnet.ru/eng/smj1356
  • http://mi.mathnet.ru/eng/smj/v43/i5/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ekici N., Oguslu N.S., “Test rank of an abelian product of a free Lie algebra and a free abelian Lie algebra”, Proc Indian Acad Sci Math Sci, 121:3 (2011), 291–300  crossref  mathscinet  zmath  isi  elib  scopus
    2. Oguslu N.S., “Test Rank of the Lie Algebra F/[R `, F]”, J. Algebra. Appl., 13:4 (2014), 1350122  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:90
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021